Games without rules

Menezes, Flavio and Quiggin, John (2007) Games without rules. Theory and Decision, 63 4: 315-347. doi:10.1007/s11238-007-9042-6

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Menezes, Flavio
Quiggin, John
Title Games without rules
Journal name Theory and Decision   Check publisher's open access policy
ISSN 0040-5833
Publication date 2007
Sub-type Article (original research)
DOI 10.1007/s11238-007-9042-6
Volume 63
Issue 4
Start page 315
End page 347
Total pages 33
Editor M. Abdellaoui
Place of publication New York, U.S.A.
Publisher Springer
Collection year 2008
Language eng
Subject C1
Abstract We introduce the notion of an outcome space, in which strategic interactions are embedded. This allows us to investigate the idea that one strategic interaction might be an expanded version of another interaction. We then characterize the Nash equilibria arising in such extensions and demonstrate a folk-type theorem stating that any individually rational element of the outcome space is a Nash equilibrium.
Keyword Economics
Outcome spaces
Folk theorem
Nash equilibrium
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
2008 Higher Education Research Data Collection
School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 18 Feb 2008, 15:23:55 EST